# SDR IPXA3577483

- Difficulty date: March 1, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 32,103 hours, 14,805 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4005188A
- Part serial: A2773
- Condition: Damaged
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1C9, NR 7 SLAT L/E SKIN DEFORMED & CREASED AT FASTENER HEADS.  NR 53-26     EVALUATED SKIN CREASE AND FOUND TO HAVE MINOR DENT FORWARD AND AFT OF SLAT NOSE BEAM CAUSING CREASE DEFORMATION IAW SRM 51-10-01-0G.  DIMENTION OF DENT AT FWD NR 7 SLAT L/E NOSE BEAM SKIN ARE: L=1.0" W=0.5" D=0.023 "  FOUND TO BE OUT OF LIMITS IAW B757-43-01-1A-1 NOTE M,DETAIL VII. ON DETAIL VII NOTE,NO SHARP CREASES ALLOWED INFO ONLY. NDT REQUIRED INSP.
